# SDR SWIA20230628508

- Difficulty date: May 8, 2023
- Submitted: June 28, 2023
- Operation: Air carrier
- Aircraft: N699BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7801
- Aircraft time: 43,123 hours, 36,610 cycles
- System (JASC): 5245 · Air Conditioning Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Bent
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GROUND AIR CONDITIONING DOOR SILL LANDING FWD AND AFT ARE BENT INWARD (MARKED)     (C-CHECK RO 6/25/2023)     INSTALLED NEW REPLACEMENT 601R35226-31 FWD LANDING ANGLE FS576.83 STRINGER 22R TO STRINGER 24R REF CRJ200 SRM 51-42-06. DWG 601R35226 REV-N SEE CONTINUATION FOR DETAILS,LEAK CHECK GOOD COMPLIED WITH SKY CARD 51-900-1003-SKY
